# SDR DXTA2012072505058

- Difficulty date: July 24, 2012
- Submitted: July 25, 2012
- Operation: Air carrier
- Aircraft: N498QS
- Make and model: Gulstm GIV
- Aircraft serial: 1398
- Aircraft time: 9,887 hours, 4,911 cycles
- System (JASC): 2930 · Hydraulic Indicating System
- Part: Indicator
- Condition: False Indication
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

CHECK, HYDRAULIC QUANTITY LIGHT FOR COMBINED SYSTEM.  SYNOPTIC PAGE SHOWED FLUID LEVEL AT BOTTOM OF SCALE.  FLUID LEVEL ON SYNOPTIC PAGE CAME BACK UP ON SHORT FINAL.  PERFORMED LT ENGINE RUN AND FOUND THAT THE COMBINED RESERVOIR WAS INDICATING SLIGHTLY ABOVE THE FILL MARK ON THE SYNOPTIC AND PISTON INDICATOR.  SERVICED COMBINED HYD SYS IAW AMM 12-01-05.  COMPLIED WITH VISUAL INSP OF ALL HYD BAYS AND ACTUATORS WITH NO LEAKS NOTED.
